MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032); Osteolysis (2377); Implant Pain (4561)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: cemented finned tib.Tra sz 3f/3t (cat# 200-04-33 / (b)(4)), logic cr femoral cem, right, sz 3 (cat# 02-010-03-0330 / (b)(4)), three peg patella 32mm (cat# 200-02-32 / (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 5.5 yrs postop the initial l tka this (b)(6) female patient was scheduled for a revision due to increase wear.During surgery we noticed that the insert was moving within the tibial tray.The poly was removed and a new size 4 / 9mm neutral was inserted and still had the same issue the poly appeared not to be locking into the tibial tray.Patient was last known to be in stable condition following the event.Devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Section d1: brand name.Section d4: model number, catalog number, unique identifier (udi) #.Section d10: concomitant medical products.Section d10: concomitant medical products logic tib insert impl cr slope+, sz 4, 9mm (cat# 02-012-48-4009 / serial# (b)(6)).Optetrak tibial tray cem sz 4f / 4t (cat# 200-04-44 / serial# (b)(6)).Femoral component cr, cemented size 4 (cat# 02-010-04-0340 / serial# (b)(6)).Optetrak 3 peg patella cem, 38mm (cat# 200-02-38 / serial# (b)(6)).
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt section d1: brand name section d4: model number, catalog number, unique identifier (udi) #.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of third body wear, instability, patient-related conditions, or any combination of these possibilities, which led to polyethylene wear.The reported movement of the in-situ tibial insert in the tibial tray may have been the result of the worn locking mushroom and tibial insert subsidence in the tibial tray.The reported intra-operative seating difficulty may have been the result of incomplete/off-axis insertion of the tibial insert into the tibial tray, which may have allowed motion of the tibial insert in the tibial tray.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Event or Problem Description
The patient experienced pain and impaired movement, and also underwent a bone graft during the revision surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6 component code.The following sections were corrected: h6 findings (4243 and 3211 removed), conclusions.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13006052
Report Number1038671-2021-00703
Device Sequence Number20194239
Product Code JWH
UDI-Device Identifier10885862174482
UDI-Public10885862174482
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Device Catalogue Number02-012-48-4009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer02/16/2022
04/20/2022
05/18/2022
08/07/2024
11/13/2024
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date02/19/2022
05/04/2022
06/09/2022
09/03/2024
12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale